Almost sure convergence of a semidiscrete Milstein scheme for SPDEs of Zakai type
Artikel i vetenskaplig tidskrift, 2010

A semidiscrete Milstein scheme for stochastic partial differential equations of Zakai type on a bounded domain of ℝd is derived. It is shown that the order of convergence of this scheme is 1 for convergence in mean square sense. For almost sure convergence, the order of convergence is proved to be 1 - ε for any ε > 0. © 2010 Taylor & Francis.

Zakai equation

Milstein scheme

Stochastic partial differential equations

Numerical scheme

Författare

P. -L. Chow

J. Potthoff

Stochastics

1744-2508 (ISSN) 1744-2516 (eISSN)

Vol. 82 315-326

Ämneskategorier

Beräkningsmatematik

Sannolikhetsteori och statistik

DOI

10.1080/17442501003653497